# SDR MASA200600590

- Difficulty date: February 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 1,605 hours, 1,212 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Faulted
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6090 PHX - RUDDER LIMIT FAULT STATUS MESSAGE.  MX PERFORMED THE SPOST RESET PROCEDURE.  OP'S CHECK GOOD.
